T Nation

Prop Question


#1

24 year old,been training for couple of years
I'm right now on my first cycle ,I'm doing test prop 200mg/ml (oh-labs).I'm shooting 150 mg EOD.

After first 2,5 weeks I begun expereiencing mild temperature incrase(37 C),tiredness,loss of appetite.I'm not feeling very sick but enough to keep me from working out and eating normally.

This lasts for 8 days allready.
I wonder what is a cause of this,I have read about so called "test flu",but what is the cause?Reaction to oil maybe?
I tried baking gear at 90 C for half an hour and split up dose injected ED,but symptoms persist.

I wonder if I should quit the cycle or maybe switch to test E (I can easilly get my hands on it) I think these symptoms are much more rare with long esters.


#2

So your shooting only twice weekly?


#3

[quote]justsaynotoketo wrote:
So your shooting only twice weekly?[/quote]
Nevermibd I miss read


#4


#5

Running any AI ?


#6

[quote]BUDs wrote:
Running any AI ?[/quote]
No


#7

[quote]osprey wrote:

[quote]BUDs wrote:
Running any AI ?[/quote]
No[/quote]

why not?


#8

1)symptoms occured only from second vial,first one was fine
2)symptoms withdraw after I took Antihistamine(Aerius)
Last shot was on Tuesday,now on Friday I have 36,6 C and feel great.
I don’t know if I should use another vial or maybe switch to test e.


#9

[quote]Yogi wrote:

[quote]osprey wrote:

[quote]BUDs wrote:
Running any AI ?[/quote]
No[/quote]

why not?[/quote]What does running AI has to do wit the fever?


#10

Sounds like test flu. It’s your body reacting to the BA/BB in the oil I’d say… Might want to back down to 100mg/ml see if that helps… But 8 days already damn…


#11

[quote]osprey wrote:

[quote]Yogi wrote:

[quote]osprey wrote:

[quote]BUDs wrote:
Running any AI ?[/quote]
No[/quote]

why not?[/quote]What does running AI has to do wit the fever?[/quote]

Because high e2 cans cause your symptoms.

Doesn’t sound like test flu, since your 2 1/2 weeks in already, could be you’re just getting sick


#12

[quote]BUDs wrote:

[quote]osprey wrote:

[quote]Yogi wrote:

[quote]osprey wrote:

[quote]BUDs wrote:
Running any AI ?[/quote]
No[/quote]

why not?[/quote]What does running AI has to do wit the fever?[/quote]

Because high e2 cans cause your symptoms.

Doesn’t sound like test flu, since your 2 1/2 weeks in already, could be you’re just getting sick
[/quote]

I didn’t hear about high e2 causing temp so far.Most people I have talked to said it’s just high concetration of prop.
But it’s strange I didn’t got it in the first two weeks.


#13

FWIW, prop gives me test flu throughout the whole cycle (i usually only run prop 8-10 weeks tops)

Some of us really just can’t build a tolerance for it, but it still works. Like you said, antihistamines do work, and when it gets bad will get me through training sessions. You have to remember your levels are slightly rising within the first week and a half. So they are peaking now and the symptoms will be there. If it feels like lethargy, fever, head cold, its prop flu. You can push through it, and actually most of the time getting in the gym has helped me kick some of that feeling.

Sometimes its not even the BA. I think something like 70% of the general population just doesn’t react well to the propionate ester. The way it binds is abnormal and causes histamines to build up somehow. I would find the study done, but its been a while since I read it.

Just keep an eye on shit, no harm in being careful. For now I would bump it down to 75-100mg EOD. A little prop goes a long way. I gained 23lbs off an 8 week Prop cycle at only 75mg EOD with a dbol kicker. I kept 12 of those lbs too.